# SDR UALA2010041401258

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 53,502 hours, 19,605 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screen
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2, LOOKING FROM AFT, ON LT \C\ DUCT (COLD AIR BYPASS), AT APPROX 7 TO 7:30' O CLK,   ACOUSTIC MATERIAL IS TORN-MISSING. LCL FBO REPORTS LT 'C' DUCT SCREEN MESH IS DELAMINATED APPROX .22.2 INCH BY 9.0 INCH (199.80 SQ INCHES) WITHIN 25HRS FLY BACK LIMITS OF AMM. DO AN ADHESIVE REPAIR WITHIN 25HRS. AREA OF DELAM HAS GROWN TO 360 SQ IN, REPAIRED IAW MX TIP 78-010.
